Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Midland/Odessa, TX

May 28, 2013Crane County, Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2013, 4:40 PM CDT for Crane County, Pecos County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 4:40 PM CDT (21:40 UTC)
Expired
May 28, 2013, 5:45 PM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Crane County, TX, Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 98 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:05 PM CDTHAIL 0.7514 Ssw Imperial, TXPENNY SIZED HAIL REPORTED
May 28, 5:42 PM CDTHAIL 1.256 Sw Cordona Lake, TXSPOTTER FOUND MELTED HAIL AND IS EXPECTED TO HAVE BEEN AS LARGE AS GOLF BALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3142 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WUUS54 KMAF 282140
SVRMAF
TXC103-371-282245-
/O.NEW.KMAF.SV.W.0072.130528T2140Z-130528T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRANE COUNTY IN WEST TEXAS...
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 545 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES SOUTHWEST OF IMPERIAL...OR 10 MILES NORTH OF FORT STOCKTON...
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...  
GIRVIN...RURALS AREAS ALONG HIGHWAY 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3109 10304 3139 10263 3140 10233 3110 10231
      3108 10233 3108 10236 3107 10234 3101 10241
      3089 10275
TIME...MOT...LOC 2139Z 250DEG 20KT 3105 10285

$$
1 follow-up statement
275 
WWUS54 KMAF 282204
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
504 PM CDT TUE MAY 28 2013

TXC103-371-282245-
/O.CON.KMAF.SV.W.0072.000000T0000Z-130528T2245Z/
CRANE TX-PECOS TX-
504 PM CDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL PECOS AND SOUTHERN CRANE COUNTIES...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR IMPERIAL...OR ABOUT 24 MILES NORTHEAST OF FORT 
STOCKTON...MOVING NORTHEAST AT 25 MPH. A SECOND STORM IS ABOUT 4 
MILES TO SOUTHWEST OF THIS FIRST AND RADAR INDICATES IT HAS LARGE 
HAIL TOO. THIS STORM IS MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS 
INCLUDE...IMPERIAL...CORDONA LAKE...TUBBS CORNER AND POSSIBLY CRANE 
OF SOUTH OF CRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3113 10297 3139 10263 3140 10233 3110 10231
      3108 10233 3108 10236 3107 10234 3101 10241
      3089 10275
TIME...MOT...LOC 2202Z 236DEG 24KT 3120 10268

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:05 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 28, 3:05 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
305 PM CDT TUE MAY 28 2013

.DISCUSSION...
LARGE UPPER LEVEL TROUGH IS APPROACHING THE GREAT BASIN AND WILL
CONTINUE TO PUSH EAST TONIGHT AND WEDNESDAY. SHORTWAVE TROUGH
CURRENTLY IN NEW MEXICO WILL APPROACH THE RETREATING DRYLINE
THIS EVENING AND COULD INTENSIFY AND EXPAND CONVECTION THIS
EVENING ALONG AND EAST OF THE DRYLINE ACROSS THE PERMIAN BASIN.
ANY STORMS DEVELOPING WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE GIVEN 0 TO 6 KILOMETER SHEAR VALUES OF 35 KNOTS AND CAPES
IN EXCESS OF 3000 J/KG. THE CHANCE OF THUNDERSTORMS WILL CONTINUE
OVERNIGHT ACROSS MAINLY WEST TEXAS AND LEA COUNTY NEW MEXICO DUE
TO THE UPPER LEVEL TROUGH CONTINUING TO APPROACH FROM THE WEST.

SWIFTER SOUTHWESTERLY FLOW AT 700 MILLIBARS SHOULD PUSH THE
DRYLINE WEDNESDAY TOWARD THE CENTRAL PERMIAN BASIN SO THE SEVERE
THUNDERSTORM THREAT DURING THE DAY WEDNESDAY WILL SHIFT EASTWARD
TOWARD THE EASTERN PERMIAN BASIN. NORMALLY THE CONVECTION WOULD
CONTINUE TO PUSH EAST OUT OF THE AREA WITH THE UPPER TROUGH BUT A
SECONDARY SHORTWAVE TROUGH WILL PUSH THE DRYLINE BACK WEST TOWARD
THE WESTERN PERMIAN BASIN WEDNESDAY EVENING. THERE IS A SLIGHT
CHANCE THAT SEVERE STORMS COULD REFORM ON THIS RETREATING DRYLINE
IN THE CENTRAL AND EASTERN PERMIAN BASIN WEDNESDAY EVENING SO LEFT
THE SLIGHT CHANCE OF STORMS IN THE WEATHER GRID.

BEHIND THIS SYSTEM WILL GO DRY AND MUCH ABOVE NORMAL ON
TEMPERATURES THURSDAY AND FRIDAY IN THE ZONAL FLOW ALOFT. NEXT
CHANCE OF CONVECTION AREAWIDE APPEARS TO BE NEXT SATURDAY AND
SUNDAY DUE TO A COLD FRONT WITH ENHANCEMENT FROM POST FRONTAL
UNSTABLE UPSLOPE FLOW AND UPPER LEVEL DISTURBANCES MOVING INTO
THE AREA FROM THE WEST.

FOR EARLY NEXT WEEK WILL CONTINUE ABOVE NORMAL TEMPERATURES WITH
A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS IN THE HIGHER
TERRAIN IN CONTINUED UPSLOPE FLOW.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE CURRENTLY DEVELOPING IN THE GUADALUPE
MOUNTAINS BEHIND THE DRYLINE. SO FAR THE SOUTHEAST NEW MEXICO
PLAINS HAVE NOT SEEN RED FLAG CONDITIONS DEVELOP DUE TO THE
RETREATING DRYLINE AS THE UPPER LEVEL TROUGH FROM THE WEST
CONTINUES TO MOVE EAST TOWARD THE REGION. STILL EXPECT THE
DRIER AIR TO PUSH INTO THE WESTERN PORTIONS OF NEW MEXICO FIRE
WEATHER ZONE 115 SHORTLY ALONG WITH 20 FOOT WINDS INCREASING TO 20
MPH OR MORE FOR AT LEAST A COUPLE OF HOURS LATE THIS AFTERNOON AND
THIS EVENING. DRYLINE SHOULD RETREAT FURTHER WEST OVERNIGHT TOWARD
THE EASTERN SLOPES OF THE MOUNTAINS WITH GOOD RH RECOVERY EXCEPT
ACROSS THE GUADALUPE MOUNTAINS AND WESTERN PORTIONS OF NEW MEXICO
ZONE 115.

THE UPPER LEVEL TROUGH CURRENTLY ACROSS THE GREAT BASIN WILL
EJECT EASTWARD WEDNESDAY AND STRONGER SOUTHWESTERLY FLOW
AT 700 MILLIBARS SHOULD PUSH THE DRYLINE TOWARD THE CENTRAL
AND EASTERN PERMIAN BASIN BY EARLY WEDNESDAY AFTERNOON. AN
INTENSIFYING SURFACE PRESSURE GRADIENT BEHIND THIS DRYLINE WILL
RESULT IN VERY DRY AND POTENTIALLY BREEZY CONDITONS ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS AND WESTERN PERMIAN BASIN BY WEDNESDAY
AFTERNOON. FOR THESE REASONS A FIRE WEATHER WATCH HAS BEEN POSTED
FOR THESE AREAS WEDNESDAY AFTERNOON THROUGH EARLY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  95  66  97  /  30  10  10   0
BIG SPRING TX              70  90  70  98  /  30  10  20  10
CARLSBAD NM                65  96  66  98  /  10   0   0   0
DRYDEN TX                  72  94  72 102  /  30  10  20  10
FORT STOCKTON TX           69  97  67  98  /  20  10  10   0
GUADALUPE PASS TX          63  89  61  88  /  10   0   0   0
HOBBS NM                   64  94  62  96  /  20   0   0   0
MARFA TX                   53  89  57  91  /  20   0   0   0
MIDLAND INTL AIRPORT TX    70  95  69  98  /  30  10  10   0
ODESSA TX                  72  95  69  98  /  30  10  10   0
WINK TX                    68  99  65 101  /  20   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN AND
     HIGHWAY 54 CORRIDOR.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...DAVIS/APACHE
     MOUNTAINS AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...
     REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
     54 CORRIDOR...WARD...WINKLER.

&&

99/99
Hazardous weather outlook, May 28, 2:25 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT TUE MAY 28 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
225 PM CDT TUE MAY 28 2013 /125 PM MDT TUE MAY 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE NIGHT
GENERALLY EAST OF A CAPROCK NEW MEXICO TO BIG BEND LINE. LARGE
HAIL AND DAMAGING WINDS ARE THE PRIMARY CONCERNS.

DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
TODAY ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY
EAST OF A LAMESA TO LOWER TRANS PECOS LINE. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY CONCERNS BUT AN ISOLATED TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 40 PERCENT CHANCE FOR SPOTTER ACTIVATION THIS
AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 28, 10:44 AM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1044 AM CDT TUE MAY 28 2013

TXZ046-047-051-052-281645-
DAWSON-HOWARD-MARTIN-BORDEN-
1044 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
MARTIN...NORTHWESTERN HOWARD...SOUTHEASTERN DAWSON AND SOUTHWESTERN
BORDEN COUNTIES UNTIL 1145 AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF TARZAN AT 1043 AM
CDT...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG THUNDERSTORM WAS
LOCATED 12 MILES NORTHEAST OF TARZAN...AND IS MOVING NORTHEAST AT 25
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND GUSTY WINDS OVER 40
MPH...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3264 10177 3246 10138 3215 10196 3230 10214
TIME...MOT...LOC 1543Z 242DEG 26KT 3230 10201
Special weather statement, May 28, 3:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
348 PM CDT TUE MAY 28 2013

TXZ074-075-081-282115-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
348 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTH CENTRAL BREWSTER AND SOUTHWESTERN PECOS COUNTIES
UNTIL 415 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL BREWSTER
COUNTY AT 348 PM CDT...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3072 10310 3031 10286 3025 10342 3049 10349
TIME...MOT...LOC 2048Z 249DEG 30KT 3041 10332
Special weather statement, May 28, 4:30 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT TUE MAY 28 2013

TXZ075-282200-
PECOS-
430 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 500 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF FORT
STOCKTON-PECOS COUNTY AIRPORT AT 430 PM CDT...MOVING NORTHEAST AT 25
MPH. THIS STORM WILL CROSS STATE HIGHWAY 18 NORTH OF FORT STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3127 10282 3098 10249 3088 10294 3103 10306
TIME...MOT...LOC 2130Z 234DEG 20KT 3101 10291

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:05 PM CDTSpecial Weather StatementMAFPecos55 min
May 27, 7:08 PM CDTSevere Thunderstorm WarningMAFPecos67 min
May 27, 7:24 PM CDTSpecial Weather StatementMAFUpton66 min
May 27, 7:52 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton3 hr
May 27, 9:12 PM CDTSpecial Weather StatementMAF48 min
May 28, 3:56 AM CDTRed Flag WarningMAF17 hr
May 28, 7:05 AM CDTSpecial Weather StatementMAFMartin25 min
May 28, 10:44 AM CDTSpecial Weather StatementMAFMartin61 min
May 28, 2:35 PM CDTFire Weather WatchMAFAndrews, Gaines, Loving, Ward, Winkler13 hr
May 28, 3:48 PM CDTSpecial Weather StatementMAFPecos27 min
May 28, 4:30 PM CDTSpecial Weather StatementMAFPecos30 min
May 28, 5:23 PM CDTSpecial Weather StatementMAF22 min
May 28, 5:45 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton60 min
May 28, 6:00 PM CDTSpecial Weather StatementMAF45 min
May 28, 6:15 PM CDTSevere Thunderstorm WarningMAFBrewster60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.